Reionization: characteristic scales, topology and observability

Iliev, Ilian, Pen, Ue-Li, McDonald, Patrick, Shapiro, Paul R, Mellema, Garrelt and Alvarez, Marcelo A (2009) Reionization: characteristic scales, topology and observability. Astrophysics and Space Science, 320 (1-3). pp. 39-43. ISSN 0004-640X

Full text not available from this repository.

Abstract

Recently the numerical simulations of the process of reionization of the universe at z>6 have made a qualitative leap forward, reaching sufficient sizes and dynamic range to determine the characteristic scales of this process. This allowed making the first realistic predictions for a variety of observational signatures. We discuss recent results from large-scale radiative transfer and structure formation simulations on the observability of high-redshift Ly-a sources. We also briefly discuss the dependence of the characteristic scales and topology of the ionized and neutral patches on the reionization parameters.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Ilian Iliev
Date Deposited: 06 Feb 2012 18:16
Last Modified: 20 Mar 2012 12:23
URI: http://sro.sussex.ac.uk/id/eprint/15546
📧 Request an update